# SDR CALA2009102200637

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 50,038 hours, 5,362 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 131N1101
- Condition: Deformed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SKIN LOWER EDGE CENTER PORTION DEFORMED.  R4 DOOR SKIN LOWER EDGE REPAIRED IAW SRM 52-10-01, REPAIR 8, FIG 201.
